Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 854317, 5 pages
http://dx.doi.org/10.1155/2013/854317
Editorial

Mathematical Methods Applied to the Celestial Mechanics of Artificial Satellites 2013

1INPE-DMC, Avenida dos Astronautas 1758, 12227-010 São Jose dos Campos, SP, Brazil
2IEEC and Departament de Matemàtica Aplicada I, Universitat Politècnica de Catalunya, Diagonal 647, 08028 Barcelona, Spain
3Universidade Estadual Paulista, UNESP, CEP 12516-410, Campus de Guaratinguetá, Guaratinguetá, SP, Brazil
4Universidade Estadual Paulista, UNESP, Caixa Postal 178, CEP 13500-970, Campus de Rio Claro, Rio Claro, SP, Brazil

Received 13 November 2013; Accepted 13 November 2013

Copyright © 2013 Antonio F. Bertachini A. Prado et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.